# SDR SIMA200101401

- Difficulty date: January 19, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CMH - FLT 4544 - DURING TAKEOFF ROLL, CREW NOTED E1 N1 LOW SPEED INDICATION.  CREW RETURN TO GATE SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  INDICATION WENT AWAY WHEN AIRCRAFT RETURNED TO GATE.  RESET FADECS.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
